Log In Sign Up

Stopping birth control


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 8th, 2011, 04:11 PM
Veteran
Join Date: Apr 2011
Posts: 109
Hi everyone. I just had a question about BC. I just started BC for the first time in December (they put me on norinyl) & I only took it 4 days because it caused side effects I didn't like (AF last for 2 weeks, moody & emotional, hungry ALL the time then got sick when I ate) so I stopped it. I tried to get them to change it but they wouldn't until I took it for awhile so I just quit. Then at the end of February I decided to give it another shot and took it for two full weeks; same side effects but AF wasn't so bad). Fiance & I decided mid-March to TTC so I stopped the BC. AF was a few days late that time, but I figure it was due to moving & stress. My question is: how long does it take before BC is fully out of your system & is this likely to affect TTC?
Reply With Quote
  #2  
April 8th, 2011, 08:41 PM
Member
Join Date: Apr 2011
Posts: 43
I'm not sure how helpful I am going to be, as I'm in a similar situation. I stopped BC in the begining of March also and have been trying to educate myself. What I've learned is that the BC pill is out of your system within a few days after you stop taking it. It's at that point that your body needs to go back to its natural state and ovulate. My OBGYN told me that most women ovulate regularly within 3 months. I've also known some who have gotten pregnant within weeks of stopping the pill. It really just depends on your body. So in that sense I guess you could say that it does affect TTC because the pill prevents ovulation, but once you stop taking it you just need to wait for your body to do the rest. Good luck and lots of babydust your way!!!
Reply With Quote
  #3  
April 15th, 2011, 05:29 PM
mticknor's Avatar Veteran
Join Date: Jan 2011
Location: Indiana
Posts: 151
Well don't get me wrong, I think you can conceive way before this, but for me it took about a year for my cycles to get completely back to normal. My cycle before I went on the pill was like clockwork every 28 days. After I stopped taking the pill (also because I did not like the side effects) my cycles went to 55 days and SLOWLY worked back down to 28 days...took about one year! But you can still conceive even with longer cycles...I am just saying it wasn't completely normal until about one year later!
Reply With Quote
  #5  
May 30th, 2011, 03:41 PM
Veteran
Join Date: May 2011
Posts: 442
I used Desogen. I had Ortho (Regular) for about 3 years, and I got recommended Desogen. Used it for 10 years and just went off it to ttc.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:37 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0